Author Topic: How do I know it won't get worse? - Help me not freak out :)  (Read 6481 times)

Offline Alekot

  • Posting Member
  • *
  • Posts: 11
Hi, thanks for reading.

I have a bit of a non-standard concern. I'm not so concerned about my puffy-nipples in terms of how they look etc. I'm fine with them mostly. My question is how do I know that they won't get worse and turn into full out gynecomastia (breasts).

I got them from OTC fitness supplement... And, besides puffyness... I have small nodule underneath the right nipple that's about the size of a 1/2 a pea. My question is, when would be time for me to start freaking out? How do I know (objectively) if its getting worse?

Offline mrpower33

  • Silver Member
  • ***
  • Posts: 194
If you got them from an OTC supplement, then anything goes.  You should look into AIFM (just google it), it has helped lots of bodybuilders who have developed gyne.  It is also OTC, just make sure you follow the directions explicitly, including rotating application sites.  I got a really bad rash because I did not.  Should also help you with your weight lifting.  And excuse me for stating the obvious, but stay away from fitness supplements that can cause gyne! 

Offline Alekot

  • Posting Member
  • *
  • Posts: 11
I'm not in a country where the OTC stuff exists (i was in the USA then), so the AIFM stuff is out of the question.

I went to talk to my MD today, and he didn't even know what gyno is (I guess doctors in this country are not trained in that).

So, I was hoping if anyone has any ideas on how I can detect if its getting worse? So I can take more serious measures, as travelling abroad to a different doctor etc... That's my main question. I'm not interested in removing the puffy nipps. I know I'm an exception to most people here, but I really don't mind them too much.

I just need some kind of a way to detect if its going to get more serious, its the serious gyno that scares me. Any ideas?
« Last Edit: June 09, 2009, 05:50:08 PM by Alekot »

Offline mrpower33

  • Silver Member
  • ***
  • Posts: 194
If you remove the source and your hormones are normal, you shouldn't have anything to worry about.  You should go see an endocrinologist and get a blood test and that will verify it for you.  Also, on the main page of this forum there is a list of substances that can cause gyne.  You should also double check that none of those things could also possibly be the causal agent.  That's pretty much all you can do. 

Offline Alekot

  • Posting Member
  • *
  • Posts: 11
If you remove the source and your hormones are normal, you shouldn't have anything to worry about.  You should go see an endocrinologist and get a blood test and that will verify it for you.  Also, on the main page of this forum there is a list of substances that can cause gyne.  You should also double check that none of those things could also possibly be the causal agent.  That's pretty much all you can do. 

Thank you, that's very re-assuring. So basically, if there is nothing causing it to go worse, it shouldn't go worse, and hormones should get back to normal within a while? Sounds good to me :) Are you sure on this though? Because my nipples are getting puffier and puffier as time goes on (or so it seems to me). I'll get checked out at an endocrinologist though, if I can get my MD to write me a recommendation for it (can't go privately without a rec from the md).

Offline mrpower33

  • Silver Member
  • ***
  • Posts: 194
Well, if they're getting worse than that probably means you haven't discovered the true cause.  Most bodybuilding supplements that throw off your hormones don't continue working if you stop taking them.  If you are otherwise healthy, your body will readjust once you stop taking it.  You may have already developed breast tissue by then, but it shouldn't get any worse.  But if there is some environmental cause that you haven't identified, well then you could be in trouble.  Some folks who have used shampoo with lavender in it have elevated estrogen levels and sometimes develop gyne, same goes for clear-plastic water canteens, sometimes soy milk can have some effect, it could be lots of things, maybe something you haven't even thought about.  But if you are sure it was some OTC supplement and you've since stopped taking it, you should probably be fine.  If you tell your GP that your nipples have recently gotten puffier I'm sure he will refer you to an endocrinologist.  He or she will ask you a lot more questions and together with the blood tests should be able to figure it out.

I'm curious, how puffy are we talking about and how did they look before? 

Offline Alekot

  • Posting Member
  • *
  • Posts: 11
Ok, confession time... I didn't just stop the supp... When I did, I had 10% of the time puffyness. I actually tried to remove them with the letro suggestion. The letro actually made them worse for some reason (even while on, not after ceasing), so stopped letro, and now been off letro for like 2 weeks, but still no sex-drive, and puffyness seems to be more frequent.


Before: The most normal small, never puffy nipples. Never had puffyness (or even close to it) in my entire life. Super-flat nipples(areolas)
After Supp: Small puffyness... Like injecing 10ml of water under the nipple
After letro: Medium Puffyness... Like injecting 30ml of water under the nipple.


I'm nowhere near the photos of some of the guys on here, so I guess I was lucky... But I do feel some itching, so I wanna make sure I am ready for it getting worse.


So... If they get seriously puffier, that would be a good sign to inssit on the endo thing etc...

Ironically, today I woke up with super-flat nipples (like/close to before photo)... For the first time in weeks, but after noon/afternoon they puffed back up and are now itching... So my body is giving me mixed signals. At times I feel like its re-treating, at times I feel its getting worse. So I'm confused like heck.

Offline mrpower33

  • Silver Member
  • ***
  • Posts: 194
Ah, well you should have said so.  Letrozole will definitely f*ck with your sex drive, in fact, AIFM, which is much milder, basically quashed my morning wood, which is really really weird if you have ever had it happen to you.  It really gives you an indication that something is going on with your hormones. 

What supp did you use?  Let's start with that.

Things still look ok as far as your pictures show.  The letro should not have made things worse.  AI's are pretty good about that, meaning you should NOT get a "rebound" effect which could cause your estrogen levels to spike after you stop taking it.  It really should fix something like this, but w/o knowing what you took it's really hard to say. 

One other thing, your prolactin levels change throughout the day and respond to heat.  The drug Cabaser can reduce prolactin levels.  Prolactin, along with estrogen, are active in breast development.  If after a few more weeks things don't get better, I would try to score some Cabaser.  You can get some pretty easily online through some pretty reliable websites, if you really want it just PM me.  It's a harmless drug in small doses, mainly used to treat Parkinson's but used in the gray market as a Viagra alternative at the right dose.  Your symptoms (puffiness levels changing later on the in the day) is indicative of fluctuating proalctin levels.  If you go to see an endocrinologist, you should ask him/her about this.

Offline Alekot

  • Posting Member
  • *
  • Posts: 11
Thanks again man, you're a great help.

I'll just give it a week now to see what happens, then I'll come back to these recommendations if and how need be. Today's actually been much better... And sex-drive is 50% back, lol. Haven't had sex drive in weeks now.

p.s.

The cabaser thing sounds interesting. I never even heard of it before.

Offline Alekot

  • Posting Member
  • *
  • Posts: 11
What I'm hating though is these mixed signals my body is giving me.. Its annoying. My sex-drive is coming back, and my nipples are puffy much less often in the day... BUT at the same time when they do get puffy its a lot more puffier... and i feel itching in the chest, as well as the nodule being painful to the touch (it never was in the past weeks).

I'll just have to wait it out this week or so, and see.

Offline mrpower33

  • Silver Member
  • ***
  • Posts: 194

Offline Alekot

  • Posting Member
  • *
  • Posts: 11
Before what? Before supplement or before letro?

I got the nodule when I used the supplement (s-drol btw), like 2-3 months ago. Its been the same size since, its just the matter around it that has changed (lumpyness), and the nipple areola has been changing. The nodule has been there for the past 2-3 months, it was always just passive, could only feel it under my fingers. Now I can feel it without even touching it.


 

SMFPacks CMS 1.0.3 © 2024